Irregular Periods after Mirena Removal and Other Effects of It

Irregular Periods after Mirena Removal and Other Effects of It

Many women use various medications to avoid pregnancy, but some side effects may occur, such as the irregular periods after Mirena removal. Mirena is an intrauterine device (IUD) contraceptive that’s usually used by inserting it in a woman’s uterus for some times. The side effects of using it can be troublesome. Take a look at the further information below.

The advantages of using Mirena IUD

Before we dig into the side effects of removal, there are several reasons why many women use Mirena IUD. Aside from its convenient use, it is also useful to reduce the bleeding during periods especially for women who have anemia, and it even reduces the potential of getting endometrial cancer. Moreover, it can avoid pregnancy until five years and safer to use since women do not need to take the contraception pills every day.

In fact, it is popular among women who want to use contraception and once listed in WHO’s list of effective medicine. However, for the past few years, rumors have been circulating and many women feel a great sense of mass panic to the point of them forcefully remove this medication. As the effect, they may experience the irregular periods after Mirena removal.

The side effects

There are actually several risks of using this IUD, such as period cramp, fatigue, severe mood swings, even depression. You may also have a high chance of getting some infections on pelvis and uterus which can lead to more dangerous diseases. In some cases, it can result in ectopic pregnancy. When removed, it may also lead to some problem because the body becomes dependent on it, so the production of hormone becomes delayed.

How long will these effects stayed

Once the symptom of side effects begins to show, it is difficult to know when the body will go back to its state like before. Since it depends on the production of hormones, irregular cycles after Mirena removal is not going to take a quick time to recover. It may take quite some times, even several months until your hormonal equilibrium back to normal state.

It is not recommended to remove it without doctor supervision since the risks can be dangerous to the women. That is why if you want to have less chance of getting irregular periods after Mirena removal, you need to be wise, and seek a doctor advice immediately to avoid the side effects.

Leave a Reply

Your email address will not be published. Required fields are marked *